# SDR SWAA2021121444368

- Difficulty date: November 16, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A113-76 AFT CARGO COMPARTMENT PANEL 140BF EDGES HAVE CORROSION. ; / [01] CORROSION FOUND TO BE LONGER THAN 20IN & DEEPER THAN .10IN OUT OF LIMITS.; [02] INSPECTION VERIFIED LONGER THAN 20 IN.; [03] MATERIAL VERIFIED TO BE 2024-T3-.071 IAW AMM 25-52-01-201-801 A TAG #A84103; [04] CERTIFIED WORK PERFORMED ON STEPS 1 & 3; [05] INSPECTION VERIFIED STEPS 3-4; [06] FABRICATED NEW AFT CARGO FLOOR PANEL 140 BF IAW AMM 25-52-01-201-801; [07] VERIFIED STEP 6  OK TO TREAT AND PRIME; [08] TREATED AND PRIMED FLOOR PANEL 140BF IAW AMM 25-52-01-201-801. ALL STEPD COMPLETE 1-8.; [09] INSPECTION CW STEP 6; AUDIT CW
